# SDR REXA2012062000929

- Difficulty date: June 20, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 12,720 hours, 12,256 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT PYLON FIREWALL WEB CRACKED.  REPAIRED FIREWALL IAW REO NR 601R-54-51-120 AND EO NR C54003.
